Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 22, No. 1                                 Cover

pp. 1—110(August 2021)                 Contents


Crossing cubic structures as extension of bipolar fuzzy sets

Young Bae Jun, Kul Hur, Jeong Gon Lee, Junhui Kim

Pages  1-15

Download(s) [PDF]    


A fixed point theorem on fuzzy locally convex spaces

M. E. Egwe, R. A. Oyewo

Pages  17-24

Download(s) [PDF]    


Commutative quantales and commutative quantale frame

Ju-Mok Oh, Yong Chan Kim

Pages  25-42

Download(s) [PDF]    


Intuitionistic fuzzy ideal topological groups

Fadhil Abbas

Pages  43-54

Download(s) [PDF]    


On ()-derivations of lattice implication algebras

Kyung Ho Kim

Pages  55-63

Download(s) [PDF]    


-connectedness in grill topological spaces

Abd El Fattah El Atik, Atef Hussien

Pages  65-76

Download(s) [PDF]    


Octahedron topological spaces

J. G. Lee, G. Şenel, K. Hur, J. Kim, J. I. Baek

Pages  77-101

Download(s)  [PDF]  


Almost Menger property in fuzzy topological spaces

A. Haydar Eş

Pages  103-110

Download(s)  [PDF]